# SDR SWIA200311819

- Difficulty date: February 24, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 23,117 hours, 20,392 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE FLOOR EMERGENCY LIGHT SEGMENT INOP.  EMERGENCY EXIT LIGHT, OVERWING (R) SIDE LOWER, INOP.  REPAIRED BROKEN WIRE CONNECTOR TO FLOOR SEGMENT OF TRACK LIGHTING.  OPS CHECK GOOD.
